Toggle Main Menu Toggle Search

Open Access padlockePrints

Moment closure based parameter inference of stochastic kinetic models

Lookup NU author(s): Peter Milner, Dr Colin GillespieORCiD, Professor Darren Wilkinson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Milner P, Gillespie CS, Wilkinson DJ

Publication type: Article

Publication status: Published

Journal: Statistics and Computing

Year: 2013

Volume: 23

Issue: 2

Pages: 287-295

Print publication date: 09/01/2012

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer


DOI: 10.1007/s11222-011-9310-8


Altmetrics provided by Altmetric